# SDR ASAA0945607

- Difficulty date: May 14, 2009
- Submitted: May 15, 2009
- Operation: Air carrier
- Aircraft: N765AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25102
- Aircraft time: 53,358 hours, 29,064 cycles
- Engine: Ge CFM56*
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 654653181
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND STA 500 FRAME CRACKED AT NUTPLATE HOLES WL 156 RBL 24.5.  REMOVED DAMAGE FROME FRAME FABRICATED REPAIR PARTS AND INSTALLED.
